In this paper, Numerical solution of fractional partial differential-algebraic equations is obtained by fractional differential transform method. The fractional derivatives are described using Caputo sense; The method provides the solution in the form of a rapidly convergent series. The results reveal that the proposed method is very effective.
Fractional Partial Differential-Algebraic Equations, Fractional Differential Transform Method, Caputo Fractional Derivative
A. Arikoglu and I. Ozkol, Solution of fractional differential equations by using differential transform method, Chaos, Solitons and Fractals, 34:1473–1481, 2007.
J. Biazar and M. Eslami, Differential transform method for nonlinear fractional gas dynamics equation, 6(5): 1203-1206, 2011.
J. K. Zhou, Differential transformation and its applications for electrical circuits, PhD thesis, Wuhan, China: Huazhong university, 1986.
I. Podlubny, Fractional Diﬀerential Equations, Academic Press, 1999.
Yu. A. Rossikhinand M. V. Shitikova, Applications of fractional calculus to dynamic problems of linear and nonlinear hereditary mechanics of solids, Appl. Mech. Rev., 50, 15-67, 1997.
B. Ibiş, M. Bayram and A. G. Ağargün, Applications of Fractional Differential Transform Method to Fractional Differential-Algebraic Equations, 4(2): 129-141, 2011.
ST. Mohyud-Din, MA. Noor, Homotopy perturbation method for nonlinear higher-order boundary value problems, Int. J. Nonlin. Sci.Numer. Sim., 9(4): 395-408, 2008.
ST. Mohyud-Din, MA. Noor, Variational iteration method for solving higher-order nonlinear boundary value problems using He’s polynomials, Int. J. Nonlin. Sci. Numer. Sim, 9(2): 141-157, 2008.
MJ. Jang, CL. Chen, YC.Liu, Two- dimensional differential transform for Partial differential equations, Appl. Math. Comput., 121:261–270, 2001.
F. Kangalgil, F. Ayaz, Solitary wave solutions for the KdV and mKdV equations by differential transform method Chaos Solitons Fractals, 41(1): 464-472, 2009.
KSV. Ravi, K. Aruna, Two-dimensional differential transform method for solving linear and non-linear Schrödinger equations, Chaos Solitons Fractals, 41(5): 2277-2281, 2009.